Reply To: Reactions to most things help pls

Home The Candida Forum Candida Questions Reactions to most things help pls Reply To: Reactions to most things help pls

#86788

Tommo
Member
Topics: 5
Replies: 10

Hi Raster

The reaction is from the vitamins and molybdenum it doesn’t say if it is chelated or not its the biocare nutrisorb brand with added vitamin c.

Sometimes it happens straight away strange itching all over but mostly it happens at night then sometimes I feel very ill with dizziness and nausea and the shakes nothing seems to alleviate it it feels like I am going to die without being too over the tope about it lol. I also get this with probiotic yoghurt.

I don’t get these symptoms with the diflican I just get more of my usual symptoms worse for 4 days then it goes away and i start to feel a little better..
I have been taking one 150mg diflucan every 4-6 weeks or so when my symptoms get too bad to stand so try not to take too much because of the liver..

I tried an epsom salt bath a few nights ago and that helped but not really sure what to do about the vit c and moly if to try it again..Is it usual to get die off from these?

Last week I also have a hbot session at 1.75atm which made me feel much better but i didn’t experience any herxing with it, not sure if you are supposed too or not.

Thanks again

Leigh